# SDR SWIA971997

- Difficulty date: September 25, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 12,531 hours, 17,492 cycles
- Engine: Pwa PW118B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Fluctuates
- Location: Rt Eng Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE TORQUE GAUGE INDICATION FLUCTUATES WHILE VIBRATION FELT DURING CLIMBOUT.  RETURNED TO SBA.  INSTALLED SCU AND TORQUE PROBE IAW 61-23-00 AND 71-00-00.  PERFORMED RUN TEST AND GROUND POWER TEST.  OPS CHECKS GOOD.  NO ABNORMAL VIBRATIONS FELT.  (S/N MM4430) (S/N 1324) OFF -  SCU (S/N MM1850) (S/N 0553) OFF -  PROBE.
